# SDR SWAA2016020948754

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 35,621 hours, 20,867 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 183A40003
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, LOWER REAR SPAR CRACKED AT STATION 101.9.  REPAIRED SPAR IAW ACO.
